# SDR ASAA2018111126823

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 12,726 hours, 4,244 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150201516
- Condition: Faulty
- Location: Apu
- Part time: 12,726 hours, 4,244 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGES WITH A PNEUMATIC LOAD APPLIED. NO SURGE WITH BLEED AIR SWITCH ON, BEGINS SURGING WITH LEFT OR RIGHT PACKS TURNED ON. GROUNDED - YES. ACCOMPLISHED FIM 49-55 TASK 808, STEPS A-E, F (1)-(2). NO FAULTS FOUND AT THIS TIME. REMOVED AND REPLACED APU ECU. OPS CHECK GOOD. REF AMM 49-61-12. ACCOMPLISHED STEP 2 APU OPS CHECK WITH PACKS ON & NO SURGING NOTED.
